Convex Sets in Acyclic Digraphs. / Balister, Paul; Gerke, Stefanie; Gutin, Gregory.

In: Order: a Journal on the Theory of Ordered Sets and its Applications, Vol. 26, No. 1, 03.2009, p. 95-100.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)95-100
Number of pages6
JournalOrder: a Journal on the Theory of Ordered Sets and its Applications
Volume26
Issue number1
DOIs
Publication statusPublished - Mar 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1256191